MathSciNet Relay Station
MathSciNet bibliographic data
MR2314664 (2008f:47084) 47H09 (47H04 54H25)
Dhompongsa, S.; Kirk, W. A.; Panyanak, B. Nonexpansive set-valued mappings in metric and Banach spaces. J. Nonlinear Convex Anal. 8 (2007), no. 1, 35–45.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement